Birth Control (Contraception) Expert Forum
Depo help
About This Forum:

This Birth Control & Contraception forum is for questions and information regarding birth control and contraception. All questions will receive a personal answer from a medical expert.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Depo help

I am the depo and the first two or three time was good but after that every time I get it my bottom swells u the nurse and my doc are unsure why does anyone have some insight as to maybe why???
603463_tn?1220630455
Hi!
If you were my patient, I would have to admit that this would be a mystery to me.  I suppose it is possible that you have an increased volume of yeast due to the hormone which might cause swelling.  Another possibility is that somehow the depo is causing swelling of deep varicose veins in your bottom.
Good luck!
Dr B
2 Comments
Blank
Avatar_f_tn
So you would guess by what you do know that I can't fix it unless I stop using the depo???
Blank
Continue discussion Blank
This Forum's Experts
603463_tn?1220630455
Elaine Brown, MDBlank
Elaine Brown, MD - BLOG
Billings, MT
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank